# SDR YENA2024012200075

- Difficulty date: January 19, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N4077J
- Make and model: Airbus A321-271N
- Aircraft serial: 11604
- Aircraft time: 387 hours, 66 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Vibration
- Location: Fuselage
- Stage of operation: CL
- How discovered: V
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLT#1107, JFK-LHR. (AIRCRAFT PERFORMED AN AIR TURN BACK TO JFK) 'FA'S REPORTED, LOUD HUMMING NOSIE AND VIBRATION FROM RIGHT SIDE MID CABIN, PAX MOVED DUE TO NOISE; AS PER UPPER LEADERSHIP AND TECH SUPPORT CLEANED PANEL 192DT AND RE-APPLIED SEALANR DUE TO ORIGINAL SEALANT NOT BEING PROPER ADHERE TO, PER AIRBUS ISI, RE-APPLIED SEALANT TO PANEL 192DT AND INSTALLED PER AMM 53-35-11-400-001-A.'
